# SDR VNAA0207005

- Difficulty date: July 7, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N462PS
- Make and model: Dorner DO328100
- Aircraft serial: 3084
- Aircraft time: 8,816 hours, 8,698 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE RIGHT HAND ENGINE SURGED AND THE CREW RECEIVED A RIGHT HAND GENERATOR FAIL CAS MESSAGE.  THE CREW ABORTED TAKEOFF.  THE CREW THEN FOLLOWED THE QUICK REFERENCE HANDBOOK AND THE MESSAGE CLEARED.  FLIGHT 4090 WAS THEN CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
